Originally Posted by LIT LOVE
I'm a little thrown by this one. I stepped on something and punctured my right heel. It was maybe 1/3 of an inch. It hurt a little for about a day. Now my left heel hurts quite a bit, mirroring in the exact same spot of my heel.
I have mirroring of sympathetic issues in my left hand, but I don't really experience pain in it, so this is really odd for me. Although, recently my left knee had a flare during my first Keramine procedure, which then mirrored to my right, which included pain, edema, and temperature regulation issues. But, the left had knee surgery many moons ago, and I took a bad fall on the right about a year ago, so there has been underlying issues with both.
My left foot is freezing cold (not unusual) but I've never had RSD pain in it, other than from the temperature regulation issue. If the right heel still hurt, and then the left started mirroring, I wouldn't be surprised. But this? No pain at the injury site? Pain in the opposite? Argh!
I have a Lidoderm patch on the left. Should I have one on the right, where there is no pain? Confused!
Any ideas would be appreciated.
Wow Lit Love, that really sucks.
Could it be that you were putting lots of weight on the uninjured heel while the injured one was calming down? Probably not but I have just experienced something similar. I was knocked to the ground by a dog, injured my right leg. Within less than a day of putting weight on the left foot while using a cane I developed monster pain in my left foot, especially the heel. I couldn't figure out if it was mirroring or stress related.
Better now that I am making a conscious effort to do that less, as well as kicking up the tDCS. Don't know which, if either helped.
How cool that you are finally able to have Ketamine treatments. I wonder what would happen if you combined tDCS-maybe as a means to prolong the positive effects of Ketamine. tDCS can be used as an adjunct with any other treatment. Don't know anybody who is using it with Ketamine.
Just a thought. Hope you are feeling better soon.